# SDR WTAA970099

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - RIGHT MAIN GEAR INTRANSIT LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE UNABLE TO DUPLICATE DISCREPANCY ON GROUND.  REPLACED CONTROL BOX AS PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  BENCH CHECK CONFIRMED INTERMITTENT INDICATION PROBLEM WITH CONTROL BOX.  (X)
